Alert archive / Georgia / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 192, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Jun 23, 2011, 5:34 PM EDT for 4 counties in Georgia. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 23, 2011, 5:34 PM EDT (21:34 UTC)
- Expired
- Jun 23, 2011, 6:15 PM EDT
- In force
- 41 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
Counties Atkinson County, GA, Clinch County, GA, Coffee County, GA, Ware County, GA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 9.6 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2305 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 820 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- -40 m²/s²
- 0-3 km storm-relative helicity
- -69 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
903
WUUS52 KJAX 232134
SVRJAX
GAC003-065-069-299-232215-
/O.NEW.KJAX.SV.W.0192.110623T2134Z-110623T2215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
534 PM EDT THU JUN 23 2011
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EXTREME WESTERN WARE COUNTY IN SOUTHEAST GEORGIA
ATKINSON COUNTY IN SOUTHEAST GEORGIA
NORTHWESTERN CLINCH COUNTY IN SOUTHEAST GEORGIA
SOUTHEASTERN COFFEE COUNTY IN SOUTHEAST GEORGIA
* UNTIL 615 PM EDT
* AT 534 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS
IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES SOUTHWEST OF
PEARSON...AND MOVING NORTHEAST AT 20 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
PEARSON AND COGDELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS
ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 3145 8299 3140 8264 3105 8267 3104 8297
3119 8297 3119 8304
TIME...MOT...LOC 2134Z 253DEG 16KT 3122 8290
$$
ZIBURA1 follow-up statement
678
WWUS52 KJAX 232155
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
555 PM EDT THU JUN 23 2011
GAC003-065-069-299-232215-
/O.CON.KJAX.SV.W.0192.000000T0000Z-110623T2215Z/
WARE GA-ATKINSON GA-CLINCH GA-COFFEE GA-
555 PM EDT THU JUN 23 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR SOUTHEASTERN COFFEE...EXTREME NORTHWESTERN CLINCH...ATKINSON AND
EXTREME NORTHWESTERN WARE COUNTIES...
AT 555 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR PEARSON...MOVING
NORTHEAST AT 20 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO AXSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 3145 8299 3140 8264 3119 8268 3118 8294
3119 8297 3119 8304
TIME...MOT...LOC 2155Z 253DEG 16KT 3125 8280
$$
ZIBURAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 2:30 PM EDT, 3 hours 4 minutes earlier.
Area forecast discussion, Jun 23, 2:30 PM EDT, 3 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 230 PM EDT THU JUN 23 2011 .SYNOPSIS...UPPER HIGH PRESSURE CONTINUES TO WEAKEN AND SHIFT SLOWLY S OF THE COUNTY WARNING AREA. AS A RESULT...DEEP LAYER MOISTURE HAS INCREASED ACROSS THE AREA. SCATTERED SHOWERS AND TSTMS ARE DEVELOPING SE OF A JESUP TO LIVE OAK LINE AND NW OF A OCALA TO ST AUGUSTINE LINE. 2 PM RANGE FROM THE UPPER 90S OVER PORTIONS OF THE INTERIOR TO NEAR 90 AT THE COAST. .SHORT TERM...TSTM CHANCES WILL CONTINUE TO RANGE FROM SCATTERED TO LOW END LIKELY ACROSS THE AREA...STARTING ALONG THE GULF COAST IN THE MORNINGS AND SHIFTING E TO MEET UP WITH A MID-AFTERNOON SEABREEZE. MOST AREAS SHOULD RECEIVE SOME RAINFALL...WITH HIGHEST AMOUNTS E OF I-75 IN NE FL. WEAK MID-LEVEL DISTURBANCES WILL IMPACT MAINLY SE GA...BRINGING THE POSSIBILITY OF OVERNIGHT POPS. HOWEVER...THESE WILL BE DIFFICULT TO TIME. SMOKE IS EXPECTED TO SPREAD GENERALLY E TO NE FROM ONGOING WILDFIRES. OUTPUT FROM HONEY PRAIRIE FIRE HAS DECREASED ENUF TO CANCEL DENSE SMOKE ADVISORY FOR EXTREME SE GA AND NASSAU COUNTY IN NE FL. HOWEVER...AREAS OF SMOKE WILL CONTINUE THERE. NAM HAS TRANSPORT WIND SHIFTING TO NW DURING THE EVENING...BUT THINK THIS IS IN RESPONSE TO CONVECTIVELY DRIVEN OUTFLOWS IN THE MODEL. ALTHEA THIS MAY OCCUR...HAVE OPTED TO CONTINUE PAINTING SMOKE MOSTLY TO THE E OF THE FIRE. .LONG TERM...HAVE MADE FEW CHANGES TO ONGOING FORECAST. NEAR TO SLIGHTLY ABOVE NORMAL POPS AND TEMPS ARE ANTICIPATED. && .AVIATION...TEMPO MVFR TO IFR DUE HEAVY RAINFALL POSSIBLE THIS AFTN AS CONVECTION MOVES WSW ACROSS THE FORECAST AREA. CONVECTION IS EXPECTED TO DECREASE AFTER SUNSET...THEN WINDS WILL BECOME WSW AGAIN TOWARD EARLY MORNING. SMOKE IS EXPECTED TO FOCUS ENE OF JAX...CRG AND SSI EARLY TOMORROW...WITH LOW CIGS DUE TO THE PLUME LIKELY. HAVE INDICATED THIS EXPECTED TREND IN THE TAFS. && .MARINE...EVENING SLY SURGE AROUND 15 KTS IS EXPECTED ONCE AGAIN OVER THE WATERS...THEN SSW FLOW AFTER MIDNIGHT. SEAS 2-4 FT. WINDS EXPECTED TO BECOME MORE SSE LATE MON INTO TUE NEXT WEEK AS SFC RIDGE BUILDS N OF THE FORECAST AREA. && .PRELIMINARY POINT TEMPS/POPS... AMG 71 94 72 94 / 40 30 20 40 SSI 76 90 76 90 / 40 30 20 30 JAX 73 92 73 92 / 40 50 30 40 SGJ 75 88 74 88 / 30 50 30 40 GNV 72 92 72 92 / 30 60 30 50 OCF 73 93 72 91 / 30 60 40 60 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && CARROLL/ENYEDI/PRESNALL
Hazardous weather outlook, Jun 23, 5:24 PM EDT, 10 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 524 PM EDT THU JUN 23 2011 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-240915- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 524 PM EDT THU JUN 23 2011 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. ...SCATTERED TO NUMEROUS THUNDERSTORMS REST OF TODAY... ...SOME THUNDERSTORMS MAY BE STRONG TO SEVERE WITH GUSTY WINDS... .DAY ONE...REST OF TODAY AND TONIGHT... A PREVAILING SOUTHWEST WIND TODAY WILL ADVANCE THE GULF COAST SEABREEZE ACROSS MUCH OF THE FORECAST AREA. THUNDERSTORMS WILL FOCUS NEAR THE COAST THIS AFTERNOON AND EVENING. ADDITIONAL SCATTERED STORMS WILL FORM OVER SOUTHEAST GEORGIA. STORM MOTION IS TO THE EAST NORTHEAST AT 15 TO 20 MPH. LOCALLY HEAVY DOWNPOURS...GUSTY WINDS... SMALL HAIL...AND FREQUENT CLOUD TO GROUND LIGHTNING CAN BE EXPECTED IN THESE STORMS. PULSE SEVERE THUNDERSTORMS ARE POSSIBLE WITH DAMAGING WINDS BEING THE GREATEST THREAT. WILDFIRES CONTINUE TO IMPACT SOUTHEAST GEORGIA AND NORTHEAST FLORIDA. AREAS OF SMOKE WILL EXTEND OVER PORTIONS OF THE AREA...NEAR THE HONEY PRAIRIE WILDFIRE COMPLEX. LOCAL VISIBILITIES MAY BE REDUCED TO LESS THAN A MILE. LINKS TO WILDFIRE INFORMATION AND COUNTY BURN BANS CAN BE FOUND ON THE FRONT PAGE OF OUR WEBSITE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... MAINLY SEASONAL TEMPERATURES ARE FORECAST WITH TYPICAL SUMMERTIME THUNDERSTORMS. LOCALLY HEAVY DOWNPOURS...GUSTY WINDS...SMALL HAIL...AND FREQUENT CLOUD TO GROUND LIGHTNING CAN BE EXPECTED IN THESE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO SELF-ACTIVATE TODAY IF WARNINGS ARE ISSUED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. ECZ/SEC/ARS
In the hours before
Special weather statement, Jun 23, 5:10 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
510 PM EDT THU JUN 23 2011
FLZ040-232200-
MARION-
510 PM EDT THU JUN 23 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHWESTERN
MARION COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING
VALID UNTIL 600 PM EDT...
AT 511 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED OVER SANTOS...OR 5 MILES SOUTHEAST OF OCALA...
MOVING NORTHEAST AT 5 MPH. THESE STRONG THUNDERSTORMS WILL ALSO
AFFECT AREAS AROUND SUMMERFIELD...SANTOS...OCALA AIRPORT...OCALA...
BELLEVIEW...SILVER SPRINGS SHORES...LYNNE AND BURBANK THROUGH 600 PM
EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2896 8231 2901 8240 2901 8243 2920 8239
2932 8193 2906 8188 2895 8219
TIME...MOT...LOC 2111Z 247DEG 6KT 2912 8208
PETERSONLocal storm report, Jun 23, 5:10 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
510 PM EDT THU JUN 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TSTM WND GST 4 W MAYPORT 30.39N 81.48W
06/23/2011 M56.00 MPH DUVAL FL MESONET
MESONET OBSERVATION INDICATED A GUST TO 56 MPH FROM THE
WEST.
&&
ARSSpecial weather statement, Jun 23, 5:13 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
513 PM EDT THU JUN 23 2011
GAZ136-151>153-232200-
BRANTLEY-INLAND GLYNN-PIERCE-WAYNE-
513 PM EDT THU JUN 23 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WAYNE...
NORTHEASTERN PIERCE...NORTHEASTERN BRANTLEY AND NORTHWESTERN GLYNN
COUNTIES FOR STRONG WINDS VALID UNTIL 600 PM EDT...
AT 514 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 6 MILES WEST OF MOUNT PLEASANT...OR 7 MILES
SOUTH OF GARDI...MOVING NORTHEAST AT 15 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND SCREVEN...JESUP...
HORTENSE...GARDI...BROADHURST...DOCTORTOWN...MOUNT PLEASANT AND
EVERETT THROUGH 600 PM EDT. GUSTY WINDS OF 40 TO 50 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3157 8170 3141 8160 3131 8169 3128 8205
3146 8222 3149 8218 3147 8216 3147 8213
3152 8213 3170 8189
TIME...MOT...LOC 2114Z 245DEG 13KT 3144 8176
ZIBURALocal storm report, Jun 23, 5:17 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
517 PM EDT THU JUN 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0509 PM TSTM WND GST MAYPORT 30.38N 81.41W
06/23/2011 M51 MPH DUVAL FL ASOS
THE MAYPORT ASOS MEASURED A WIND GUST TO 51 KTS WITH
SUSTAINED SPEEDS OF 34 MPH WITH THUNDERSTORM WINDS.
&&
AENYEDILocal storm report, Jun 23, 5:22 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
522 PM EDT THU JUN 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM HAIL 3 NE ARLINGTON 30.36N 81.56W
06/23/2011 M0.25 INCH DUVAL FL NWS EMPLOYEE
PEA SIZE HAIL WAS OBSERVED IN ARLINGTON. WIND GUSTS WERE
MEASURED BETWEEN 32-38 MPH.
&&
AENYEDISpecial weather statement, Jun 23, 5:29 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
529 PM EDT THU JUN 23 2011
GAZ149>152-163-164-232215-
ATKINSON-BRANTLEY-CHARLTON-CLINCH-PIERCE-WARE-
529 PM EDT THU JUN 23 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL WARE...
SOUTHWESTERN PIERCE...ATKINSON...SOUTHWESTERN BRANTLEY...NORTHERN
CLINCH AND NORTHWESTERN CHARLTON COUNTIES FOR STRONG WINDS VALID
UNTIL 615 PM EDT...
AT 529 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 4 MILES NORTH OF HOMERVILLE...MOVING EAST AT
15 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
PEARSON...HOMERVILLE...DU PONT...COGDELL...AXSON...ARGYLE...
MILLWOOD...MANOR...WAYCROSS AND WARESBORO THROUGH 615 PM EDT. GUSTY
WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND
DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3140 8300 3137 8282 3136 8281 3137 8278
3121 8190 3084 8222 3099 8296 3119 8296
3119 8305
TIME...MOT...LOC 2129Z 253DEG 14KT 3110 8274
ZIBURAThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 8:07 PM EDT | Severe Thunderstorm Warning | JAX | Brantley, Charlton, Ware | 53 min |
| Jun 22, 8:30 PM EDT | Severe Thunderstorm Warning | JAX | Charlton, Ware | 45 min |
| Jun 22, 9:01 PM EDT | Special Weather Statement | JAX | Brantley, Wayne | 44 min |
| Jun 22, 9:04 PM EDT | Areal Flood Advisory | JAX | Brantley, Charlton, Ware | 116 min |
| Jun 23, 9:08 AM EDT | Dense Smoke Advisory | JAX | Brantley, Camden, Glynn | 5 hr |
| Jun 23, 1:34 PM EDT | Special Weather Statement | JAX | Camden | 26 min |
| Jun 23, 2:13 PM EDT | Special Weather Statement | JAX | Charlton | 32 min |
| Jun 23, 2:19 PM EDT | Special Weather Statement | JAX | Glynn | 26 min |
| Jun 23, 2:39 PM EDT | Special Weather Statement | JAX | Charlton | 36 min |
| Jun 23, 2:54 PM EDT | Severe Thunderstorm Warning | JAX | Charlton | 36 min |
| Jun 23, 3:19 PM EDT | Severe Thunderstorm Warning | JAX | Camden, Charlton | 41 min |
| Jun 23, 3:32 PM EDT | Severe Thunderstorm Warning | JAX | Camden | 43 min |
| Jun 23, 3:33 PM EDT | Special Weather Statement | JAX | Glynn | 27 min |
| Jun 23, 3:39 PM EDT | Severe Thunderstorm Warning | JAX | Charlton | 51 min |
| Jun 23, 3:59 PM EDT | Severe Thunderstorm Warning | JAX | Camden | 31 min |
| Jun 23, 4:07 PM EDT | Severe Thunderstorm Warning | JAX | Charlton | 38 min |
| Jun 23, 4:28 PM EDT | Special Weather Statement | JAX | Pierce | 47 min |
| Jun 23, 4:55 PM EDT | Special Weather Statement | JAX | Glynn | 35 min |
| Jun 23, 5:01 PM EDT | Special Weather Statement | JAX | Ware | 29 min |
| Jun 23, 5:05 PM EDT | Special Weather Statement | JAX | Pierce | 40 min |
| Jun 23, 5:13 PM EDT | Special Weather Statement | JAX | Wayne | 47 min |
| Jun 23, 5:29 PM EDT | Special Weather Statement | JAX | Atkinson, Brantley, Ware | 46 min |
| Jun 23, 6:16 PM EDT | Areal Flood Advisory | JAX | Clinch, Ware | 119 min |
| Jun 23, 6:16 PM EDT | Special Weather Statement | JAX | Brantley, Pierce, Ware, Wayne | 44 min |
| Jun 23, 6:33 PM EDT | Special Weather Statement | JAX | Charlton | 42 min |
| Jun 23, 6:56 PM EDT | Special Weather Statement | JAX | Camden, Charlton | 34 min |
| Jun 23, 7:34 PM EDT | Special Weather Statement | JAX | Camden, Charlton, Glynn | 41 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.